# SDR 2025FA0000055

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: General aviation
- Aircraft: N384CM
- Make and model: Boeing 767-38A
- Aircraft serial: 29617
- Aircraft time: 101,923 hours, 16,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tear Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION INSIDE BULK CARGO COMPARTMENT BETWEEN STA 1480 AND STA 1502, BETWEEN STR 29L AND STR 30L AND ON TEAR STRAP AT STA 1502.
